# SDR EIA2005026

- Difficulty date: February 22, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 91,668 hours, 21,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STA 1000 CHORD IS CRACKED BETWEEN STR 37L-38L NEAR BATHTUB FITTING AT EXTERIOR SIDE UNDER RAM AIR DUCT.  REMOVED DAMAGED CHORD FROM STA 1000 BETWEEN STR 37-38 LT AND REPLACED PER B747 SERVICE BULLETIN 747-53A2471 FIG 13 AND EO 53-747-1072-90 REV A PART 2.
